# SDR UALA2012042502493

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1447 S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BS 1447, STR 37L MISREPAIRED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED HAT CHANNEL AND ANGLES PER SRM 53-00-03, FIG 201, RPR 2, TYPE IV.  PERFORMED HFEC PER NDTM 51-00-16, PRT 6, NO CRACKS NOTED.
